首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Quantum Cryptanalysis of Multivariate Permutation Problem
  • 本地全文:下载
  • 作者:Guodong Sun ; Shenghui Su ; Maozhi Xu
  • 期刊名称:International Journal of Security and Its Applications
  • 印刷版ISSN:1738-9976
  • 出版年度:2014
  • 卷号:8
  • 期号:6
  • 页码:261-272
  • DOI:10.14257/ijsia.2014.8.6.23
  • 出版社:SERSC
  • 摘要:Quantum computation is a new computational model based on quantum mechanical principle. Shor invented the polynomial time algorithms for the prime factorization and discrete logarithm problem, which indicated that the cryptosystems based on them are totally unsafe in the quantum world. Grover constructed an algorithm that finds a solution in only O(2n)steps whereas the exhaustive search algorithm needs O(2n) steps on average. In this paper we investigate the cryptanalysis of a new cryptography problem----multivariate permutation problem (MPP), which could be used to design public-key cryptosystem, with the help of the two quantum algorithms. Specially, we discuss the strength of a private key of the REESSE1+ public-key cryptosystem, whose security is based on the hardness of MPP. Besides, some suggestions are also given about the implementation of the REESSE1+.
  • 关键词:Quantum cryptanalysis; Shor’s algorithm; Grover’s algorithm; the multivariate permutation problem; REESSE1
国家哲学社会科学文献中心版权所有